# SDR BSYA2011017

- Difficulty date: April 11, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N9189Q
- Make and model: Beech 58
- Aircraft serial: TH148
- Aircraft time: 18,608 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Splice
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING OUT OF OMA THE LANDING GEAR DID NOT COME ALL THE WAY UP, HAND CRANKED GEAR BACK DOWN AND RETURNED TO OMA.  MAINTENANCE FOUND A BAD BUTT SPLICE ON THE GEAR UP SWITCH.  REMOVED AND REPLACED BAD BUTT SPLICE, OPS CHECKED GOOD.
